# SDR JJBA20150210014

- Difficulty date: February 10, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 33,366 hours, 45,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ROLL SPOILER INBD & OTBD AFT CORNERS RUBBING ON OTBD FLAP.  REPAIR OTBD FLAP.
